Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

History of TBI, seizure. On Dilantin, recommended gradual switch to Lamictal. Possibiilty of any contraindication?

I had a tbi from falling down stairs on 11/2009. I ve had one seizure on 7/2010. I ve been on dilantin(460 to keep blood level at 15) the entire time. My neurologist suggested switching to lamictal gradually. I m up to 300 mg. daily on way to 400 mg, then weaning off dilantin. This is scary for me. Will lamictal most likely keep the seizures away as dilantin had been? If I haven t had a rash or side effects on 300 mg. a day, will I most likely not have any? I am worried about having a seizure during dilantin discontinuation.
Asked On : Sun, 29 Jul 2012
Answers:  0 Views:  15 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor